# SDR IPXA2018092874449

- Difficulty date: August 6, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Tee Fitting
- Part number: 311U242082
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE NR 2 PYLON TEE FITTING,  NAC STA 377.6.  REPAIR IAW SRID 3-4318687981, AND EO B747-5410-70064-A.
